| Catalog Number |
B4018 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/21/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is available to be returned for evaluation; however, it has not yet been received.Initial reporter full phone information: (b)(6).
Event or Problem Description
The complaint/event involved a 4-way high flow stopcock w/rotating luer.It was reported that the stopcocks started to leak during a patient's administration of an unspecified fluid and vasopressor medication.The leak was reportedly on the tubing at 'stopcock to stopcock' location.After the leak was identified, the tubing device was replaced.There was no visible cracks, the original connection was good, however, the device was leaking on the bed.There was no report of human harm associated with the complaint/event.
Additional Manufacturer Narrative
Received one used b4018 4-way high flow stopcock for inspection.There was a crack and crazing observed at the female luer.The reported complaint of a crack and subsequent leakage can be confirmed.The probable cause is due to environmental stress cracking during use.The lot history was reviewed, and no nonconformities were identified that may have contributed to the reported complaint.D9 - date returned to mfg: 15jul2024.